# SDR DALA2024112611236

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 17,860 hours, 7,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Pin
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3069, DIFFICULT TO INSTALL SAFETY PIN ON HEAD RESERVOIR ON SLIDE PASSENGER CREW DOOR 831. CORRECTIVE ACTION: PERFORMED GENERAL VISUAL INSPECTION AND WAS FOUND SAFETY PIN OF SLIDE RAFT ON PASSENGER CREW DOOR 831 MISALIGNED. THE SLIDE RAFT P/N: D30664-709 S/N: M19009. REPLACED SLIDE. (LP 0678693)
